| Model Number |
9214 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.H3 other text: device not returned.
Event or Problem Description
The customer reported the speaker does not work.Additionally, the housing is damaged.There was no patient impact or consequence reported.